# SDR ASMF201111007

- Difficulty date: November 12, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 32359
- Aircraft time: 37,979 hours, 27,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 70003835
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 60 KNOTS AND A GROSS WEIGHT OF 57,800 KG DUE TO LT FWD AND AFT EMERGENCY EXIT OVERWING LIGHTS TURNED ON.  MX RESEATED THE PRIMARY PSEU IAW FIM 52-20 TASK 806 AND MM 52-22-00, NO FAILURES FOUND; AS PRECAUTION MX DEFERRED THE REPORT IAW MEL 52-3-2 CAT C,  ACFT DISPATCHED IN SUCH CONDITION.  CIRCUIT BREAKER C1514 REPLACED IAW WDM 52-71-13 AND THE EMERGENCY EXIT DOOR FLIGHT LOCK ENGAGEMENT OPS TESTED IAW MM 52-22-00, ALL CORRECT.
